Fever, headache and increase heart beat. Help?

Patient : I have been having Fever and headache for the last two days, increase heart beat and fever get worse after taking Advil. Should I use alternative Pain killer instead?
Symptoms:  Headache, fever,increase heartbeat
Doctor :   Thank you for contacting ask the doctor. I am sorry for your suffering. advil is an analgesic and plays no role in the t reatment of fever. to treat fever you must take an antipyretic. in case you have noticed that using avdil increases the fever that could be the side - effect and yes changing the medications would be a possible move. I recommend you do not self medicate and visit a physician to get diagnosed before you start popping medications. These medications could have serious side-effects and can do more harm than good. Hope this information was useful.

Related Q&A

Q: About a month ago I was given a clinical diagnosis of having the flu (the kid I nanny tested positive and a few days ...

Q: Cold with fever continously for 3 year old from past one month.if she is on antibiotics no fever she is good.once ant...

Q: Hi, My husband has been diagnosed with Q fever, Ross river fever and glandular fever. He has been prescribed doxycyc...

Q: I got a flu shot 2 days ago, woke up last night with legs uncontrollably shaking and severe ache in opposite arm of i...

Q: I'm 30 years old with fever and cough. Also a runny nose for the last few days. what should I take?

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews